# SDR IPXA2018092834501

- Difficulty date: September 14, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: ARC08392
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE SPOILER SILL WAS CORRODED BETWEEN XOSP 530 TO 564.  REPAIRED THE SPOILER IAW SRM 57-50-05, REPAIR 10, FIG 201, AND 51-38-01, 6D.  MAJOR.
